Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

20 Publications


2022 | Preprint | IST-REx-ID: 10788 | OA
F. A. Wilsch, “Integral points of bounded height on a certain toric variety,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 9364 | OA
D. Bonolis, “On the size of the maximum of incomplete Kloosterman sums,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 172, no. 3. Cambridge University Press, pp. 563–590, 2022.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11636
P. Kmentt and A. L. Shute, “The Bertini irreducibility theorem for higher codimensional slices,” Finite Fields and their Applications, vol. 83, no. 10. Elsevier, 2022.
View | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10765 | OA
Y. Cao and Z. Huang, “Arithmetic purity of the Hardy-Littlewood property and geometric sieve for affine quadrics,” Advances in Mathematics, vol. 398, no. 3. Elsevier, 2022.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10711 | OA
P. Autissier, D. Bonolis, and Y. Lamzouri, “The distribution of the maximum of partial sums of Kloosterman sums and other trace functions,” Compositio Mathematica, vol. 157, no. 7. Cambridge University Press, pp. 1610–1651, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 8742 | OA
T. D. Browning and R. Heath-Brown, “The geometric sieve for quadrics,” Forum Mathematicum, vol. 33, no. 1. De Gruyter, pp. 147–165, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9034 | OA
F. A. Wilsch, “Integral points of bounded height on a log Fano threefold,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9199 | OA
T. D. Browning, T. Horesh, and F. A. Wilsch, “Equidistribution and freeness on Grassmannians,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9260 | OA
T. D. Browning and S. Yamagishi, “Arithmetic of higher-dimensional orbifolds and a mixed Waring problem,” Mathematische Zeitschrift, vol. 299. Springer Nature, pp. 1071–1101, 2021.
View | Files available | DOI
 

2021 | Preprint | IST-REx-ID: 10018 | OA
U. Derenthal and F. A. Wilsch, “Integral points on singular del Pezzo surfaces,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications